Alert archive / Mississippi / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 577, NWS Jackson, MS

December 9, 2023Simpson County, Smith County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 9, 2023, 4:59 PM CST for Simpson County, Smith County, Mississippi. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 9, 2023, 4:59 PM CST (22:59 UTC)
Expired
Dec 9, 2023, 6:00 PM CST
In force
61 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Simpson County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 51 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 9, 5:08 PM CSTHAIL 1Shady Grove, MSCR 503 and Shady Grove Rd.
Dec 9, 5:20 PM CSTHAIL 12 S Raleigh, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 9, 3:56 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2023-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2023-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

916 
WUUS54 KJAN 092259
SVRJAN
MSC127-129-100000-
/O.NEW.KJAN.SV.W.0577.231209T2259Z-231210T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
459 PM CST Sat Dec 9 2023

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  East central Simpson County in central Mississippi...
  Smith County in central Mississippi...

* Until 600 PM CST.

* At 459 PM CST, a severe thunderstorm was located over Magee, moving
  northeast at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Mize around 505 PM CST.
  Raleigh and Center Ridge around 510 PM CST.
  Sylvarena around 520 PM CST.
  Pineville around 530 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until midnight CST for central and
east central Mississippi.

&&

LAT...LON 3182 8979 3191 8982 3222 8940 3222 8932
      3187 8932
TIME...MOT...LOC 2259Z 245DEG 33KT 3190 8972 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NF
4 follow-up statements
596 
WWUS54 KJAN 092315
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
515 PM CST Sat Dec 9 2023

MSC127-092325-
/O.CAN.KJAN.SV.W.0577.000000T0000Z-231210T0000Z/
Simpson MS-
515 PM CST Sat Dec 9 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SIMPSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CST for central and
east central Mississippi.

LAT...LON 3188 8965 3203 8966 3222 8940 3222 8932
      3187 8932
TIME...MOT...LOC 2315Z 251DEG 31KT 3194 8956 

$$

MSC129-100000-
/O.CON.KJAN.SV.W.0577.000000T0000Z-231210T0000Z/
Smith MS-
515 PM CST Sat Dec 9 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR CENTRAL SMITH COUNTY...

At 515 PM CST, a severe thunderstorm was located near Center Ridge,
or near Raleigh, moving east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Raleigh, Sylvarena, and Center Ridge around 520 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CST for central and
east central Mississippi.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3188 8965 3203 8966 3222 8940 3222 8932
      3187 8932
TIME...MOT...LOC 2315Z 251DEG 31KT 3194 8956 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NF
211 
WWUS54 KJAN 092325
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
525 PM CST Sat Dec 9 2023

MSC129-100000-
/O.CON.KJAN.SV.W.0577.000000T0000Z-231210T0000Z/
Smith MS-
525 PM CST Sat Dec 9 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR NORTHEASTERN SMITH COUNTY...

At 525 PM CST, a severe thunderstorm was located over Center Ridge,
or near Raleigh, moving northeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Sylvarena around 530 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CST for central and
east central Mississippi.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3190 8958 3204 8960 3222 8940 3222 8932
      3187 8932
TIME...MOT...LOC 2325Z 247DEG 32KT 3197 8946 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NF
603 
WWUS54 KJAN 092331
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
531 PM CST Sat Dec 9 2023

MSC129-100000-
/O.CON.KJAN.SV.W.0577.000000T0000Z-231210T0000Z/
Smith MS-
531 PM CST Sat Dec 9 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR EAST CENTRAL SMITH COUNTY...

At 530 PM CST, a severe thunderstorm was located near Sylvarena, or 7
miles west of Bay Springs, moving east at 35 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe storm will be near...
  Sylvarena around 535 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CST for central and
east central Mississippi.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3193 8951 3202 8952 3218 8932 3190 8932
TIME...MOT...LOC 2330Z 252DEG 31KT 3197 8941 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

NF
329 
WWUS54 KJAN 092354
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
554 PM CST Sat Dec 9 2023

MSC129-100004-
/O.EXP.KJAN.SV.W.0577.000000T0000Z-231210T0000Z/
Smith MS-
554 PM CST Sat Dec 9 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SMITH COUNTY WILL
EXPIRE AT 600 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until midnight CST for central and
east central Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3193 8951 3202 8952 3218 8932 3190 8932
TIME...MOT...LOC 2354Z 245DEG 33KT 3206 8919 

$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 2:34 PM CST, 2 hours 25 minutes earlier.

Area forecast discussion, Dec 9, 2:34 PM CST, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
234 PM CST Sat Dec 9 2023

...New DISCUSSION...

.DISCUSSION...
Issued at 234 PM CST Sat Dec 9 2023

Tonight and Tomorrow:

Thunderstorms, some of which may become severe, remain the main
concern through late tonight. A low pressure system spinning over
the Upper Midwest/Great Lakes region this afternoon has its cold
front extending southward and southwestward to the border between
eastern AR and northwest MS as of the 1 PM obs. Gradual
destabilization of the atmosphere in the warm sector has been
ongoing today, with satellite imagery showing deeper and more
convective looking cloud features. A special 18Z KJAN sounding still
had some capping above 850mb, but the low-level dry air had been
eroded and SBCAPE values increased to over 1500 J/kg compared with
the 12Z sounding's 63. Obviously the main low-level forcing will be
associated with the cold front, and latest mesoanalysis shows
increased frontogenesis accordingly across eastern AR/northwest MS.
Farther south though, the differential heating due to breaking cloud
cover has allowed some scattered showers and a few storms to develop
across portions of southern and eastern MS, and instability and
shear are both adequate to support a strong to severe thunderstorm.
Will keep with the main timing as outlined on our severe
thunderstorm outlook graphic, but isolated strong to severe
convection ahead of the front cannot be ruled out.

It still appears that the greatest risk for wind/hail/tornado
threats is mainly in the northern portions of our forecast area into
northern MS/western TN this evening, but the overlap of decent
instability and wind shear across the warm sector means even some
short-lived cores along the cold front could sustain long enough to
produce a localized hail, damaging wind, or tornado threat. Mid-
level lapse rates will be less advantageous for hail farther
southeast, and the shear profile a little less favorable for
tornadoes or a sustained wind threat. Therefore the threat becomes
more Marginal by the time the cold front reaches the Pine Belt later
tonight. The worst of the weather should be clear of our forecast
area by about midnight to 2 a.m., though some showers could linger
until around sunrise tomorrow. A dry, cool day is then expected
across the area with highs topping out around 50 degrees most
locations. /NF/

Sunday night through next Saturday...

A fairly quiet extended period is expected in the wake of this
evening's severe weather threat. By Monday, a potent upper trough is
progged to be just east of the Lower Mississippi Valley. This will
establish NW flow into the region, bringing cooler and drier air.
Seasonable temperatures are expected on Monday, with highs in the
lower to upper 50s and lows near freezing to the middle 30s on
Monday night. Temperatures through the remainder of the week are
expected to remain mostly seasonable. Flow will remain mostly zonal,
with dry conditions prevailing through most of the week.

By Friday, a cutoff low over the Texas Panhandle is expected to
bring our next chance for precipitation across the region. The upper
low is expected to dive into the Lower Mississippi Valley by
Saturday, bringing the chance for mostly showers and some
thunderstorms across the area next weekend. /AJ/

&&

.AVIATION...
(18Z TAFS)
Issued at 1227 PM CST Sat Dec 9 2023

Ceilings will be variable to start the TAF period, with a mix of
CU and SC in the MVFR to VFR range. -SHRA scattered across the
forecast area is expected to continue, with an increasing chance
for TSRA especially along a cold front which will move southeast
through the area between around 22Z today and 08Z Sunday. Gusty
winds out of the south ahead of the front will become northerly
behind the cold front and remain gusty to around 20 kts at times.
/NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       42  50  30  57 /  90  20   0   0
Meridian      46  53  29  56 /  90  40   0   0
Vicksburg     42  52  29  57 / 100  10   0   0
Hattiesburg   49  54  31  57 /  90  30   0   0
Natchez       42  52  31  58 /  90  10   0   0
Greenville    39  50  31  54 /  40   0   0   0
Greenwood     39  49  29  55 /  90  10   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

NF/AJ/NF

In the hours before

Special weather statement, Dec 9, 3:52 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
352 PM CST Sat Dec 9 2023

MSZ019-092215-
Sunflower MS-
352 PM CST Sat Dec 9 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SUNFLOWER COUNTY
THROUGH 415 PM CST...

At 352 PM CST, Doppler radar was tracking a strong thunderstorm near
Drew, or 8 miles north of Ruleville, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Parchman and Rome around 400 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CST for northwestern
Mississippi.

&&

LAT...LON 3377 9045 3376 9065 3381 9066 3392 9066
      3398 9045
TIME...MOT...LOC 2152Z 257DEG 32KT 3385 9057

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

19
Local storm report, Dec 9, 4:21 PM CST, 38 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
421 PM CST Sat Dec 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     Hail             Dockery                 33.73N 90.62W
12/09/2023  E1.00 inch       Sunflower          MS   Emergency Mngr

            Quarter size hail reported in Dockery, on
            Hwy 8, east of Cleveland.

&&

AJ
Local storm report, Dec 9, 4:23 PM CST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
423 PM CST Sat Dec 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     Hail             Ruleville               33.73N 90.55W
12/09/2023  E1.00 inch       Sunflower          MS   Emergency Mngr

            Quarter size hail reported in Ruleville.

&&

AJ
Special weather statement, Dec 9, 4:36 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
436 PM CST Sat Dec 9 2023

MSZ040-041-092300-
Sharkey MS-Issaquena MS-
436 PM CST Sat Dec 9 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ISSAQUENA AND
SOUTHWESTERN SHARKEY COUNTIES THROUGH 500 PM CST...

At 436 PM CST, Doppler radar was tracking a strong thunderstorm near
Cary, or near Mayersville, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Rolling Fork and Cary around 440 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CST for west central
Mississippi.

&&

LAT...LON 3284 9108 3298 9078 3276 9077 3274 9107
      3278 9113
TIME...MOT...LOC 2236Z 251DEG 32KT 3281 9100

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Dec 9, 4:51 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
451 PM CST Sat Dec 9 2023

MSZ019-092315-
Sunflower MS-
451 PM CST Sat Dec 9 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SUNFLOWER COUNTY
THROUGH 515 PM CST...

At 451 PM CST, Doppler radar was tracking a strong thunderstorm near
Indianola, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Indianola, Moorhead, Sunflower, and Blaine around 455 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CST for north
central and northwestern Mississippi.

&&

LAT...LON 3340 9045 3342 9077 3344 9077 3345 9076
      3360 9076 3362 9045
TIME...MOT...LOC 2251Z 269DEG 45KT 3351 9069

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Dec 9, 4:54 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
454 PM CST Sat Dec 9 2023

MSZ061-062-092330-
Lincoln MS-Franklin MS-
454 PM CST Sat Dec 9 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LINCOLN AND
SOUTHEASTERN FRANKLIN COUNTIES THROUGH 530 PM CST...

At 454 PM CST, Doppler radar was tracking a strong thunderstorm over
Smithdale, or 13 miles southeast of Meadville, moving northeast at 35
mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Mccall Creek and Center Point around 500 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until midnight CST for south
central and southwestern Mississippi.

&&

LAT...LON 3135 9082 3156 9070 3140 9040 3135 9049
TIME...MOT...LOC 2254Z 212DEG 30KT 3136 9070

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:07 PM CSTSpecial Weather StatementJANBolivar23 min
Dec 9, 3:38 PM CSTSpecial Weather StatementJANCopiah37 min
Dec 9, 3:44 PM CSTSevere Thunderstorm WarningJANCopiah, Simpson61 min
Dec 9, 3:52 PM CSTSpecial Weather StatementJANSunflower23 min
Dec 9, 4:14 PM CSTSevere Thunderstorm WarningJANBolivar, Washington37 min
Dec 9, 4:18 PM CSTSevere Thunderstorm WarningJANLeflore, Sunflower30 min
Dec 9, 4:22 PM CSTSevere Thunderstorm WarningJANSimpson38 min
Dec 9, 4:36 PM CSTSpecial Weather StatementJANIssaquena, Sharkey24 min
Dec 9, 4:51 PM CSTSpecial Weather StatementJANSunflower24 min
Dec 9, 4:54 PM CSTSpecial Weather StatementJANLincoln36 min
Dec 9, 4:56 PM CSTSevere Thunderstorm WarningJANLeflore, Sunflower42 min
Dec 9, 5:04 PM CSTSpecial Weather StatementJANSharkey26 min
Dec 9, 5:12 PM CSTSevere Thunderstorm WarningJANCopiah, Franklin, Lincoln27 min
Dec 9, 5:21 PM CSTSevere Thunderstorm WarningJANHumphreys, Sharkey, Yazoo43 min
Dec 9, 5:32 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery47 min
Dec 9, 5:38 PM CSTSevere Thunderstorm Warning Considerable damage threatJANJasper67 min
Dec 9, 5:43 PM CSTSpecial Weather StatementJANIssaquena32 min
Dec 9, 5:59 PM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo61 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.